Vol. 273, No. 1, 2015

Download this article
Download this article For screen
For printing
Recent Issues
Vol. 300: 1  2
Vol. 299: 1  2
Vol. 298: 1  2
Vol. 297: 1  2
Vol. 296: 1  2
Vol. 295: 1  2
Vol. 294: 1  2
Vol. 293: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
Author Index
To Appear
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Other MSP Journals
Spanning trees and random walks on weighted graphs

Xiao Chang, Hao Xu and Shing-Tung Yau

Vol. 273 (2015), No. 1, 241–255
Abstract

Using two graph invariants arising from Chung and Yau’s discrete Green’s function, we derive explicit formulas and new estimates of hitting times of random walks on weighted graphs through the enumeration of spanning trees.

Keywords
hitting time, random walk, spanning tree
Mathematical Subject Classification 2010
Primary: 05C81
Milestones
Received: 24 February 2014
Accepted: 20 April 2014
Published: 6 December 2014
Authors
Xiao Chang
Department of Mathematics
University of Pittsburgh
301 Thackeray Hall
Pittsburgh, PA 15260
United States
Hao Xu
Department of Mathematics
University of Pittsburgh
301 Thackeray Hall
Pittsburgh, PA 15260
United States
Shing-Tung Yau
Department of Mathematics
Harvard University
Cambridge, MA 02138
United States